このエントリーをはてなブックマークに追加
ID 29478
file
creator
Xu, Hua
Mizukami, Koichi
subject
fixed point algorithm
H_∞ control
Kleinman algorithm
singularly perturbed systems
NDC
Electrical engineering
abstract
In this note, we present the solution to the algebraic Riccati equation (ARE) with indefinite sign quadratic term related to the H_∞ control problem for singularly perturbed system by means of a Kleinman's type algorithm. The resulting algorithm is very efficient from the numerical point of view because the ARE is solvable even if the quadratic term has an indefinite sign. Moreover, the resulting iterative algorithm is quadratically convergent. We also present a new algorithm for solving the generalized algebraic Lyapunov equation (GALE) on the basis of the fixed point algorithm
journal title
IEEE transactions on automatic control
volume
Volume 46
issue
Issue 10
start page
1659
end page
1666
date of issued
2001-10
publisher
IEEE
issn
0018-9286
ncid
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
Copyright (c) 2001 IEEE
department
Graduate School of Education



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times